# SDR DALA1228046818

- Difficulty date: April 28, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: Bs 1560 Str 26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1560 ABOVE STR 26R IS CORRODED AT FASTENER HOLE.  REMOVED FRAME REPLACED FORMER PER DRAWING 453N1801.
